# SDR GUUA07180602

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 571302
- Part serial: 824A
- Condition: Failed
- Location: Hyd Powerpack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:9188 TPA/VPS DURING APPROACH LANDING GEAR CIRCUIT BREAKER POPPED AND WOULD NOT RESET MANUALLY.  EXTENDED LANDING GEAR, LANDED WITHOUT INCIDENT, MAINTENANCE FERRY TO FLL.  REPLACED LANDING GEAR POWER PACK MOTOR, LANDING GEAR OPERATIONAL CHECK NORMAL, TEST FLIGHT SATISFACTORY.
